MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H)

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H)
Model Number IEHA344
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the healing abutment could not be placed as it was defective.Sent follow up email to sales rep and customer to confirm defect.Procedure was completed using another device.Tooth location unknown.
 
Additional Manufacturer Narrative
A certain® bellatek® encode® healing abutment 3.4mm(d) x 3.8mm(p) x 4mm(h) (ieha344) was returned for investigation, see attached images a00 ¿ a03 in the complaint.Visual inspection of the as returned product identified worn markings due to usage.No damage.Functional testing was performed for the returned product with an in-house stock device and performed as intended.No malfunction identified when seating.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1236317).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1236317) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.The following sections have been updated: b4: date of this report.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10774794
Report Number0001038806-2020-01726
Device Sequence Number19632277
Product Code NHA
UDI-Device Identifier00844868004523
UDI-Public(01)00844868004523(17)250216(10)1236317(241)IEHA344
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2025
Device Model NumberIEHA344
Device Catalogue NumberIEHA344
Device Lot Number1236317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;